# SDR 2008UALA02716

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 19,114 hours, 8,495 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Sdac
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F-CTL ELAC 1 FAULT AND ELAC 2 FAULT. REPLACED SDAC NR 2, OPS TESTS OK.  NO
